I bought some children's Claritin for my 3 year old son and thought I would do a little research about the possible side effects before I gave him a dose. Here are the effects listed...
Abdominal pain (stomach pain)
Conjunctivitis ("pink eye")
A general ill feeling (malaise)
Upper respiratory tract infection (such as the common cold).
If you have used Claritin with your children, did they experience any of these side effects? Just wondering how common they are.
Thanks for your time!
Answer by TiccledBlue at 12:22 PM on Apr. 13, 2009
Answer by mommymeg03 at 7:29 PM on Apr. 12, 2009
Answer by rosepetalluv at 7:50 PM on Apr. 12, 2009
Answer by tyfry7496 at 9:01 PM on Apr. 12, 2009
Answer by Anonymous at 9:33 PM on Apr. 12, 2009
Answer by jmcan at 11:15 PM on Apr. 12, 2009
Next question in Kids' Health
Fifths Disease? How long does the rash keep coming back?
Check out some of the top posts today in Groups: